# SDR AALA201809276005

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1234
- Condition: Dented
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME DOUBLER WAS DENTED AT BS 500H, STRINGERS 23L - 24L.  REPAIRED THE DOUBLER IAW SRM 51-70-11-2R, FIG 1.
